MathSciNet Relay Station
MathSciNet bibliographic data
MR1900583 (2003c:17032) 17B55 (17B56 17B70)
Arkhipov, Sergey Semiinfinite cohomology of Tate Lie algebras. Mosc. Math. J. 2 (2002), no. 1, 35–40, 198.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement